# SDR GTIA040447

- Difficulty date: April 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718528
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN, NR 1 ENGINE FAILED AFTER TAKEOFF AT 1000 AGL-FLEX PWR T/O AT 1000 AGL.  WE HAD AN ABRUPT BANG AND VIBRATION AND NR 1 ENGINE ROLLED BACK.  ENGINE WINDMILLED N1 30 PERCENT TILL LAND-EGT WAS OK.  DID NOT NOTICE OIL PRESSURE.  DID NOT TRY TO RESTART ENGINE.  NO SMOKE OR FLAME NOTICED.  REMOVED AND REPLACED NR 1 ENGINE.  OPS AND LEAK CK OK.
